# SDR AALA201703299015

- Difficulty date: February 27, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820203
- Condition: Damaged
- Location: Nlf Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. ELONGATED HOLE ON LEFT HAND SIDE AFT DOOR NOSE LANDING GEAR AFT HINGE FITTING, FORWARD POSITION. REPLACED HINGE FITTING PER CMM 52-82-32 AND AMM 32-22-13.
